# SDR AWXA200601106

- Difficulty date: June 28, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Part serial: 680
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKS, BOTTOM NR 2 SLAT SKIN AT OUTBD AUX TRACK.  REMOVED FIVE CRACKS, BOTTOM NR 2 SLAT SKIN AT OUTBD AUX TRACK, VERIFIED ALL CRACKS REMOVED, FABRICATED FILLER AND DOUBLER FOR REPAIR AND INSTALLED REPAIR IAW B 737-300 SRM 57-43-01-2 RG FIG 201.
